# SDR 98ZZZX4555

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50
- Make and model: Gulstm 680E
- Aircraft serial: 680E81862
- System (JASC): 3251 · Steering Unit
- Part: Bungee
- Part number: 3750055
- Condition: Bent
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NIGHT CREW HEARD A METALLIC OIL CANNING SOUND IN THE DIRECTION OF AIRCRAFT.  THEY INVESTIGATED AND COULD NOT FIND ANYTHING.  UPON PULLING AIRPLANE OUT, THE NOSE GEAR STARTED TO COLLAPSE.  THE TOW TRACTOR WAS THEN REVERSED TO PREVENT A FULL COLLAPSE.  AFTER A THOROUGH INSPECTION, FOUND THE NOSE GEAR BUNGEE SHAFT WAS BENT AND THE AIRFRAME MOUNT CLEVIS BROKEN OFF.  NO SUBSEQUENT DAMAGE TO THE GEAR OR AIRFRAME WAS DETECTED.  SUBMITTER STATED REASON FOR BUNGEE FAILURE IS UNKNOWN.
